# SDR DALA2023041302953

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN LOCATED ON EXTERNAL SKIN FR 11 TO FR 11A APPROX 13 INCH FROM STR 30 ON RH SIDE. CORRECTIVE ACTION: COMPLIED WITH PRI 606202-14, VALIDATED ER/A 606202-14 MATCHES PRI 606202-14. EXISTING REPAIR INSTALLED PER A330 SRM 53-11-11 PARA 5.H, WHICH IS CURRENTLY A330 SRM 53-11-11-300-008. (2716249)
